# SDR CHQA201000101

- Difficulty date: May 23, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 22,661 hours, 16,886 cycles
- Engine: Allsn AE3007A
- Engine time: 20,475 hours, 16,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FLOOR PROXIMITY EMERGENCY LIGHT NEXT TO SEAT 1A WAS INOP.  MAINTENANCE FOUND DISCONNECTED WIRES ON THE LIGHT STRIP AND RE-ATTACHED IN ACCORDANCE WITH EMB 140 MM 33-50-00, NO FURTHER DEFECTS WERE NOTED.
